Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/47376
DC FieldValueLanguage
dc.contributor.authorGómez Déniz, Emilioen_US
dc.contributor.authorCalderín Ojeda,Enriqueen_US
dc.date.accessioned2018-11-23T13:03:47Z-
dc.date.available2018-11-23T13:03:47Z-
dc.date.issued2014en_US
dc.identifier.issn1303-5010en_US
dc.identifier.urihttp://hdl.handle.net/10553/47376-
dc.description.abstractUndoubtedly, the single parameter Pareto distribution is one of the most attractive distribution in statistics; a power law probability distribution found in a large number of real-world situations inside and outside the field of economics. Furthermore, it is usually used as a basis for excess of loss quotations as it gives a pretty good description of the random behaviour of large losses. In this paper, we introduce a distribution which can be considered as alternative to the single parameter Pareto distribution. A comprehensive treatment of its mathematical properties is considered with relevant emphasis on results concerning insurance. Additionally, estimation by the method of moments and maximum likelihood is discussed. Then, an analysis of estimation performance is carried out. Finally, the performance of the model is examined by using two examples of real claims data.en_US
dc.languageengen_US
dc.publisher1303-5010
dc.relation.ispartofHacettepe Journal of Mathematics and Statisticsen_US
dc.sourceHacettepe Journal of Mathematics and Statistics[ISSN 1303-5010],v. 43, p. 843-860en_US
dc.subject530202 Modelos econométricosen_US
dc.subject.otherDistribución linealen_US
dc.subject.otherEconometríaen_US
dc.titleA suitable alternative to the Pareto distributionen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.scopus84928534209-
dc.identifier.isi000347016500017
dc.contributor.authorscopusid15724912000-
dc.contributor.authorscopusid56607371100-
dc.description.lastpage860-
dc.description.firstpage843-
dc.relation.volume43-
dc.investigacionCiencias Sociales y Jurídicasen_US
dc.type2Artículoen_US
dc.contributor.daisngid610603
dc.contributor.daisngid1844848
dc.utils.revisionen_US
dc.contributor.wosstandardWOS:Gomez-Deniz, E
dc.contributor.wosstandardWOS:Calderin-Ojeda, E
dc.date.coverdateEnero 2014
dc.identifier.ulpgces
dc.description.sjr0,362
dc.description.jcr0,413
dc.description.sjrqQ2
dc.description.jcrqQ4
dc.description.scieSCIE
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptGIR Técnicas estadísticas bayesianas y de decisión en la economía y empresa-
crisitem.author.deptIU de Turismo y Desarrollo Económico Sostenible-
crisitem.author.deptDepartamento de Métodos Cuantitativos en Economía y Gestión-
crisitem.author.orcid0000-0002-5072-7908-
crisitem.author.parentorgIU de Turismo y Desarrollo Económico Sostenible-
crisitem.author.fullNameGómez Déniz, Emilio-
crisitem.author.fullNameCalderín Ojeda,Enrique-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

3
checked on Aug 14, 2022

WEB OF SCIENCETM
Citations

4
checked on Feb 20, 2022

Page view(s)

18
checked on Jul 24, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.